Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust H∞ control for a class of uncertain mechanical systems
Other Titles: Robust H-infinity control for a class of uncertain mechanical systems
Author: Yang, X.
Gao, H.
Shi, P.
Duan, G.
Citation: International Journal of Control, 2010; 83(7):1303-1324
Publisher: Taylor & Francis
Issue Date: 2010
ISSN: 0020-7179
Statement of
Xuebo Yang, Huijun Gao, Peng Shi and Guangren Duan
Abstract: In this article, the problem of H ∞ control is investigated for a class of mechanical systems with input delay and parameter uncertainties which appear in all the mass, damping and stiffness matrices. Two approaches, norm-bounded and linear fractional transformation (LFT) uncertainty formulations, are considered. By using a new Lyapunov-Krasovskii functional approach, combined with the advanced techniques for achieving delay dependence, improved robust H∞ state-feedback controller design methods are developed. The existence condition for admissible controllers is formulated in the form of linear matrix inequalities (LMIs), and the controller design is cast into a convex optimisation problem subject to LMI constraints. If the optimisation problem is solvable, a desired controller can be readily constructed. The result for the norm-bounded uncertainty case improves the existing ones in terms of design conservatism, and that for the LFT uncertainty case represents the first attempt in this direction. An illustrative example is provided to show the effectiveness and advantage of the proposed controller design methodologies.
Rights: © 2010 Taylor & Francis
DOI: 10.1080/00207170903267047
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.